BibTeX record journals/talg/ChenLLJ08

download as .bib file

@article{DBLP:journals/talg/ChenLLJ08,
  author    = {Xin Chen and
               Lan Liu and
               Zheng Liu and
               Tao Jiang},
  title     = {On the minimum common integer partition problem},
  journal   = {{ACM} Trans. Algorithms},
  volume    = {5},
  number    = {1},
  pages     = {12:1--12:18},
  year      = {2008},
  url       = {https://doi.org/10.1145/1435375.1435387},
  doi       = {10.1145/1435375.1435387},
  timestamp = {Wed, 22 Dec 2021 16:38:03 +0100},
  biburl    = {https://dblp.org/rec/journals/talg/ChenLLJ08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics